# SDR ASAA2014081108820

- Difficulty date: August 11, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 30,679 hours, 9,164 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  EXPERIENCED SATCOM LOCK UP.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE AND REGAINED SATCOM FUNCTION.
